Equaline Allergy Relief, Minitabs

Does not contain gluten. Diphenhydramine HCI 25 mg (Antihistamine). Relieves: Sneezing; itchy, watery eyes; runny nose; itchy throat. Compare to Benadryl Allergy Ultratab active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Benadryl Allergy Ultratab). Easy to swallow. 100% quality guaranteed. supervaluprivatebrands.com. Other information: Each Tablet Contains: 30 mg calcium. Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Protect from moisture. Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees - 30 degrees C (59 degrees - 86 degrees F). See end flap for expiration date and lot number.